JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Some Exponentiated Distributions
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
Some Exponentiated Distributions
Ali, M. Masoom; Pal, Manisha; Woo, Jung-Soo;
  PDF(new window)
 Abstract
In this paper we study a number of new exponentiated distributions. The survival function, failure rate and moments of the distributions have been derived using certain special functions. The behavior of the failure rate has also been studied.
 Keywords
Inverse Weibull distribution;logistic distribution;Pareto distribution;general exponential distribution;double exponential distribution;double Weibull distribution;inverse double Weibull distribution;survival function;failure rate;moments;
 Language
English
 Cited by
1.
The exponentiated extreme value distribution,;;;

Journal of the Korean Data and Information Science Society, 2009. vol.20. 4, pp.719-731
2.
Estimating exponentiated parameter and distribution of quotient and ratio in an exponentiated Pareto,;;;

Journal of the Korean Data and Information Science Society, 2010. vol.21. 5, pp.967-972
3.
Bayesian Estimators Using Record Statistics of Exponentiated Inverse Weibull Distribution,;;;

Communications for Statistical Applications and Methods, 2012. vol.19. 3, pp.479-493 crossref(new window)
4.
Nonparametric Bayesian estimation on the exponentiated inverse Weibull distribution with record values,;;

Journal of the Korean Data and Information Science Society, 2014. vol.25. 3, pp.611-622 crossref(new window)
5.
Reliability estimation and ratio distribution in a general exponential distribution,;;

Journal of the Korean Data and Information Science Society, 2014. vol.25. 3, pp.623-632 crossref(new window)
1.
Estimation of parameters for the exponentiated Pareto distribution based on progressively type-II right censored data, Journal of the Egyptian Mathematical Society, 2016, 24, 3, 431  crossref(new windwow)
2.
Reliability estimation and ratio distribution in a general exponential distribution, Journal of the Korean Data and Information Science Society, 2014, 25, 3, 623  crossref(new windwow)
3.
Nonparametric Bayesian estimation on the exponentiated inverse Weibull distribution with record values, Journal of the Korean Data and Information Science Society, 2014, 25, 3, 611  crossref(new windwow)
4.
Bayesian Estimators Using Record Statistics of Exponentiated Inverse Weibull Distribution, Communications for Statistical Applications and Methods, 2012, 19, 3, 479  crossref(new windwow)
5.
Recurrence relations for single and product moments of progressively Type-II right censored order statistics from doubly truncated exponentiated Pareto distribution, Journal of the Egyptian Mathematical Society, 2014, 22, 3, 496  crossref(new windwow)
6.
The exponentiated Weibull distribution: a survey, Statistical Papers, 2013, 54, 3, 839  crossref(new windwow)
 References
1.
Abramowitz, M. and Stegun, I. A. (1972). Handbook of Mathematical Functions. Dover Publications, New York

2.
Bain, L. J. (1976). Statistical Analysis of Reliability and Life-Testing Models. Marcel Dekker, New York

3.
Gradshteyn, I. S. and Ryzhik, I. M. (1965). Tables of Integrals, Series and Products. Academic Press, New York

4.
Gupta, R. C., Gupta, R. D. and Gupta, P. L. (1998). Modelling failure time data by Lehman alternatives. Communications in Statistics-Theory and Methods, 27, 887-904 crossref(new window)

5.
Gupta, R. D. and Kundu, D. (2001a). Exponentiated exponential family: an alternative to gamma and Weibull distributions, Biometrical Journal, 43, 117-130 crossref(new window)

6.
Gupta, R. D. and Kundu, D. (2001b). Generalized exponential distribution: different method of estimations. Journal of Statistical Computation and Simulation, 69, 315-337 crossref(new window)

7.
Gupta, R. D. and Kundu, D. (2002). Generalized exponential distribution: statistical inferences. Journal of Statistical Theory and Applications, 1, 101-118

8.
Hassan, A. S. (2005). Goodness-of-fit for the generalized exponential distribution. InterStat, July, No. 1

9.
Lawless, J. F. (1982). Statistical Models and Methods for Lifetime Data. John Wiley & Sons, New York

10.
Linhart, H. and Zucchini, W. (1986). Model Selection. Wiley, New York

11.
Johnson, N. 1., Kotz, S. and Balakrishnan, N. (1995). Continuous Univariate Distributions, Vol. 1, 2nd ed, John Wiley & Sons, New York

12.
Nadarajah, S. and Kots, S. (2003). The exponentiated Frechet distribution. InterStat, December, No. 1

13.
Nadarajah, S. and Kotz, S. (2003). On the exponentiated exponential distribution, To appear in Statistica

14.
Pal, M., Ali, M. Masoom and Woo, J. (2006). Exponentiated Weibull distribution, communicated

15.
Shirke, D. T., Kumbhar, R. R. and Kundu, D. (2005). Tolerance intervals for exponentiated scale family of distributions. Journal of Applied Statistics, 32, 1067-1074 crossref(new window)